# SDR MWEA001307

- Difficulty date: December 28, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 995792713
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CORNER AND AREAS OF BARE METAL ON TOP SIDE CABIN FLOOR PANEL B-4.  --  FABRICATED AND INSTALLED REPAIR SKIN, SPLICE DOUBLER, AND FASTENERS.
